# SDR SWAA2023021390019

- Difficulty date: January 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Loose
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FLAP O/B T/E AREA COMPOSITE LOWER EDGE SECTION LOOSE DOT 48 EVALAUTED AREA O/B T/E LOWER SKIN SECTION DELAMINATED<[01] PERFORMED VISUAL INPECTION AND TAP TEST AT L\W MAIN FLAP O\B T\E WEDGE ON LOWER SURFACE FOUND DELAMINATION SIZE 30'X9.5' PER B737 NTM 51-05-01;[02] VERIFIED STEP 1;[03] REMOVED LT WING MAIN FLAP O/B T/E WEDGE PER SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3;[05] OK TO INSTALL LT WING MAIN FLAP O/B T/E WEDGE;[06] PARTIALLY INSTALLED SERVICEABLE LT MAIN FLAP O/B T/E WEDGE PER SRM 51-40-02-0G-0.;[07] (FINAL): REMOVED AND REPLACED LEFT MAIN FLAP O/B T/E WEDGE AS PER SRM 51-40-02-0G-0.;[08] VERIFIED STEPS 6 AND 7
